Existence and Uniqueness of Solutions of SPDEs in Infinite Dimensions
This chapter concerns neutral stochastic partial differential equations (SPDEs) in infinite dimensions. The goal here is to investigate the existence and uniqueness of a mild solution of SPDEs by using the semigroup theory and some properties of a stochastic convolution integral. Two examples are provided to illustrate the theory.
KeywordsBounded Linear Operator Mild Solution Infinitesimal Generator Analytic Semigroup Stochastic Partial Differential Equation
The author wishes to thank SIP and COFAA both from IPN, Mexico for financial support.
- 1.Ahmed, N.U.: Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Math., Vol. 246, (1991).Google Scholar
- 6.Govindan, T.E.: Mild solutions of neutral stochastic partial functional differential equations, Internat. J. Stochastic Anal. vol. 2011, Article ID 186206, 13 pages, (2011). doi:10.1155/2011/186206.Google Scholar